MAUDE Adverse Event Report: MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE; ENDSTAPLER

MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE; ENDSTAPLER
Model Number MUSE ENDOSTAPLER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Pleural Effusion (2010)
Date of Event 04/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The endostapler functioned as expected during the entire procedure.A review of manufacturing, device history, and quality control records found that the device met all specifications and was in compliance.There were no findings to suggest that the device caused or contributed in any way to the patient's injury.
 
Event or Problem Description
The fundoplication procedure was done on (b)(6).The next day, the medigus representative learned that, several hours after the procedure, the female patient had severe chest pain.The ct scan was abnormal, indicating pleural effusion, pneumomediastinum and an esophageal perforation of 1 cm.Laparoscopic surgery was done to repair the perforation.Patient was stable twelve hours after surgery.

Brand Name
MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE
Common Device Name
ENDSTAPLER
Manufacturer (Section D)
MEDIGUS LTD
7a industrial park
pob 3030
omer, israel 84965
IS  84965
MDR Report Key7532326
Report Number3004444684-2018-00002
Device Sequence Number19245657
Product Code ODE
UDI-Device Identifier07290014036062
UDI-Public07290014036062
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K132151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/30/2018
Device Model NumberMUSE ENDOSTAPLER
Device Catalogue NumberMEMA1010005
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age37 YR